The more you worry, the more you pass on that stress to her (I agree totally it's difficult but you will have to calm down if u donot want any new white hair) in betwn grey hairs are considered due to a vitamin deficiency called calcium pantothenate. Oral supplementation with it helps a lot. If not in correcting the damage then atleast in preventing new ones from changing colour. Dose shld be adequate and to be given for atleast 3 months
I am an indian woman by birth, 40 years of age, most of my hair have turned grey from roots, pigmentation and freckles have appeared on skin. I feel weak and have vitamin d deficiency. How can I solve these problems. Do u think I have vitamin b deficiency also
hello.. I had this white spots on my face during my childhood and teen phase. I am 29 y now and married, and I have travelled to the gulf area which is humid. & noticed that the white spots are appearing again in a very irritating way. I have searched about it and found out that lack of some vitamins & minerals can cause such symptoms. so I started taking Perfectil for skin, hair and nails. I am seeing some progress. can you tell me more about such condition? & the lack of which vitamins exactly could lead to such symptoms?
hi, im 21 year old and i rarely see my period maybe 1 or 2 times a yera .my menarch was on 16 y . i visit the gynecologest ...evry thing is normal ..my blood tests ,ultrasound ,FSH,LH all is normal and i do a vitamin d test and the results show (4 ) out of 30-100. could my problem cause of (vitamin d) deficiency ?
Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.
I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.
I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.
Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.